New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

sas
Veteran Member


Date Joined Jan 2005
Total Posts : 532
   Posted 2/13/2005 6:58 PM (GMT -7)   
Hi all - i am here from Crohn's forum - but since i have been so down my doc has put me on lexapro-looking for some others expereinces.
 
many thanks.

Tabbee
Regular Member


Date Joined Jan 2003
Total Posts : 193
   Posted 2/13/2005 7:41 PM (GMT -7)   

Hi SAS. I have Ulceratice Colitis (for almost 15 years now). I know how you feel. I am in Law Enforcement and all the Anxiety and Pains finally got to me. I have had many bad flares that lasted for months. I always go down to less than 90 pounds and every joint in my body gets inflamed and hurts very badly. The anxiety affected my driving skills and I was getting more angry and depressed. I hate Meds becasue I always get Horrible side effects. I fought going on Lexapro ,but finally had to give in. I had side effects right away. I was very sleepy(I am usually Extremely energetic), had very bad headaches and sweat a lot for no reason. This all went away after 2 months. I feel so great and was very happy that there was no weight gain or sexual side effects.  I feel so wonderful  now and am much happier and laughing again. My colitis symptoms have even calmed down.  I have been on Lexapro for rmonths and am only on 7.5 Mgs.  Good Luck to you and remember that you may have to stick ou the side effects for a bit.

Tabbee


sas
Veteran Member


Date Joined Jan 2005
Total Posts : 532
   Posted 2/13/2005 7:46 PM (GMT -7)   
tabbee - thanks. i am feeling awfully "fidgety" do you think that could be from the lexapro> i am taking 10 mg. i was also prescribed ambien because i h ave been having trouble sleeping - i am on a steroid also.

thanks! appreciate the help.

sas
Veteran Member


Date Joined Jan 2005
Total Posts : 532
   Posted 2/13/2005 7:48 PM (GMT -7)   
tabbee - thanks. i am feeling awfully "fidgety" do you think that could be from the lexapro> i am taking 10 mg. i was also prescribed ambien because i h ave been having trouble sleeping - i am on a steroid also.

thanks! appreciate the help.

AlwaysRosie
Veteran Member


Date Joined Jan 2005
Total Posts : 8616
   Posted 2/13/2005 7:53 PM (GMT -7)   
His Sas,

I'm from the lupus forum and saw the lexapro post. I have taken lexapro for over a year and I have stopped and gone back on it with no problems (go on and off gradually). I do have a problem sleeping . . . but I had a problem w/insomnia sometimes even before the lexapro. I am going to try taking it at night to see if that helps. I am also taking bp meds, plaquenil, rx anti-inflam so I might just need to play with the combination.

Good luck - it has been a good med for me. :-)

Blessings,
In His grip,
AlwaysRosie
Psalms: 139                                                               Dx = SAD-96, SCLE 10/02, Re-Dx UCTD + Hashimoto-2/05


Tabbee
Regular Member


Date Joined Jan 2003
Total Posts : 193
   Posted 2/14/2005 5:52 AM (GMT -7)   
Hi Sas. I didnt feel too well on 10Mgs. either. If you hae only been on Lexapro a short while, I bet it is just the getting used to it phase that your body is going through. Steroids don't help the matter either. I also felt more anxious than usual when I first started taking Lexapro.  I was on Ambien for a bit,but got off. I only took it when I felt like I really needed it.  I had trouble sleeping the first couple of nights without it,but then was fine. I have had NO trouble sleeping since I have started Lexapro.  I started out on 2.5 mgs and then 5mgs and then 7.5. I thought my body would react better if I weaned on slowly. I can't believ how hard I fought not to take Lexapro. I wish I took it sooner.  If you are on Prednisone, that could be causing your sleepless nights. I don't think I slept for more than an hour or two at a time when I was on Prednisone. Good Luck and let me know how you are doing.
Tabbee

Akram
Veteran Member


Date Joined Feb 2005
Total Posts : 616
   Posted 2/16/2005 7:25 AM (GMT -7)   
i felt anxious when i took new medications as well, i think your body needs some time to adjust to a new medicine when it starts working. give it some time and make sure you take it on time and good luck.

tivogliobene
New Member


Date Joined Apr 2005
Total Posts : 1
   Posted 4/20/2005 1:56 PM (GMT -7)   
Hello Everyone:

I have been taking Lexapro for 3 weeks now, and I have to say that I feel incredibly better. I did have a few side effects at the beginning such as dry mouth and some tiredness, but I feel more focused, alert, energized, and in general much better.

I am taking the Lexapro with folic acid and vitamin B 12 since I read an article that they help your brain interact with the medication much much faster. For me this medicatin (10 mg) has made a huge difference, at least so far.

I see my therapist once a week, because medication rarely helps by itself.

I hope this helps some of you out there.

CheerDad
Veteran Member


Date Joined Apr 2004
Total Posts : 2284
   Posted 4/20/2005 3:01 PM (GMT -7)   
Hey sas, glad to see you reaching out for help beyond us old crohnies. Can't help with the lexapro questions but glad to see you here and asking.
 
We can respond to irritation with a smile instead of scowl, or by giving warm praise instead of icy indifference. By our being understanding instead of abrupt, others, in turn, may decide to hold on a little longer rather than to give way. Love, patience, and meekness can be just as contagious as rudeness and crudeness.
 
Randy
 
Please allow HealingWell to continue helping others by donating: http://www.healingwell.com/donate/


AlwaysRosie
Veteran Member


Date Joined Jan 2005
Total Posts : 8616
   Posted 4/20/2005 3:03 PM (GMT -7)   
Welcome Tivo!!!!

Thank you so much for sharing. Lexapro works well for me as well.

I'm glad you found us and glad your are posting. I hope you will make yourself at home here.

Blessings!
In His Grip,
AlwaysRosie
Psalms 139
UCTD (Undifferentiated Connective Tissue Disease), Hashimoto's, High BP, GI Inflamation, Diverticuloses
Plaquenil, RX Motrin, Lexapro, Amitriptylene, Salagen, Lotrel
 
Please help HealingWell help others. Donate today: http://www.healingwell.com/donate/


curley
Veteran Member


Date Joined Mar 2005
Total Posts : 4305
   Posted 4/20/2005 8:33 PM (GMT -7)   
Hi,I'am from the crohns forum.But I suffer from depresion my self,I was put on lexapro and I had no side effects from it but it was'nt working for me like it needed to.I now take zoloft 100mg and xanax 0.5mg a I take twice aday.I notice some improvment with these two drugs.I hope that this helps.


Curley......
a.k.a.Mela......

Celeste29
New Member


Date Joined Apr 2005
Total Posts : 1
   Posted 4/29/2005 6:56 PM (GMT -7)   
eyes  Akram said...
i felt anxious when i took new medications as well, i think your body needs some time to adjust to a new medicine when it starts working. give it some time and make sure you take it on time and good luck.
   I was on 20 mg. of Lexapro which I had o take at night and then they weened me off of it slowly to put me on Wellbutrin xl150 in the morning and I have been dealing with these shock sensations in my head that make me feel very agitated and mood swings and anxiety as well..It has been three weeks and I have insomnia and have to take clonazepams to try to sleep..I do have more energy and it feels like I drank ten cups of coffee but I suffer the other uncomfortable effects..What works for you?

sober for good
Regular Member


Date Joined Apr 2005
Total Posts : 68
   Posted 4/30/2005 11:54 AM (GMT -7)   
just got lexapro today and will take it in a few after breakfast. but from what i have heard, it sounds like it works. i also have another med for the anxiety, but will only take that when needed. i just hope the lexapro doesn't make me as anxious as i was before, or nervous. but the side effects sound pretty minor, and it is good that they go away after some time. the work that i do allows me to take breaks whenever, so none sound like to big of a problem.

AlwaysRosie
Veteran Member


Date Joined Jan 2005
Total Posts : 8616
   Posted 4/30/2005 7:06 PM (GMT -7)   
Glad you started your meds Sober. I hope Lexapro starts acting as quickly for you as it did for me. Keep us posted!!

Blessings!
In His Grip,
AlwaysRosie
Psalms 139
UCTD (Undifferentiated Connective Tissue Disease), Hashimoto's, High BP, GI Inflamation, Diverticuloses
Plaquenil, RX Motrin, Lexapro, Amitriptylene, Salagen, Lotrel
 
Please help HealingWell help others. Donate today: http://www.healingwell.com/donate/


sober for good
Regular Member


Date Joined Apr 2005
Total Posts : 68
   Posted 4/30/2005 9:51 PM (GMT -7)   
the as needed med is lorazepam, at . 5 mg. i was taking xanax, but my psychitrist thought this one would be better because of my past drug use with marijuana. i havent taken one yet, just a half a tab of lexapro, but i have a good feeling with all of these. i feel like my depression isn't horrible, as well as my anxiety. only thing that happens when i start to think of bad things, such as death or whatever is my throat kinda tightens up and i don't take as deep of breathes. sometimes i get a minor nervous feeling, but it goes away if i just think of something else. so i am confident i will beat this stuff.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 1:51 AM (GMT -7)
There are a total of 2,733,979 posts in 301,164 threads.
View Active Threads


Who's Online
This forum has 151298 registered members. Please welcome our newest member, FrankByMonster.
219 Guest(s), 3 Registered Member(s) are currently online.  Details
THE HAPPY TURTLE, Stanislav, Stetsonva


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer